# SDR SWIA2020041050088

- Difficulty date: January 12, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT LOWSILL AREA PASSENGER ENTRY DOOR HAS CORROSION ON LOWER EDGE  FROM FS 310.0 TO FS 349.0   (C-CHECK) RO 4/9/2020   REMOVED CORRODED ANGLE AT LOWER SILL AREA PASSENGER ENTRY DOOR AND INSTALLED NEW PASSENGER ENTRY DOOR LOWER SILL ANGLE IAW CRJ-200 SRM.
